IJPAM: Volume 101, No. 4 (2015)
TWO VARIABLE POLYNOMIALS TO GENERATING SOME
IDENTITIES OF TRIGONOMETRIC NATURE
Institute of Mathematics
Silesian University of Technology
Kaszubska 23, 44-100 Gliwice, POLAND
Abstract. In this paper certain decompositions of the Ma polynomials, classic Cauchy polynomials and Ferrers-Jackson polynomials are used to generating some identities of trigonometric nature. Moreover, the Authors discuss also some potential applications of these decompositions to generating some identities for general recurrence sequences of the second order.
Received: March 12, 2015
AMS Subject Classification: 11B39, 12D05
Key Words and Phrases: Cauchy polynomials, Ma polynomials, Ferrers-Jackson polynomials, trigonometric identities, recurrence sequences of the second order
Download paper from here.
DOI: 10.12732/ijpam.v101i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 561 - 569